# SDR 08FDEA00820

- Difficulty date: March 10, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: AUB7120501
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 438CL IS CRACKED.  REPAIRED CRACKS IAW DRAWING AIB7120-501.
